# SDR DALA2016020401032

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 46,895 hours, 15,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT RT SIDE OF FUSELAGE BS 700 S26R BELOW LAP JOINT.  BLENDED AREA .  REPAIR OK IAW NDT INSPECTION. OK FOR SERVICE IAW ERA 543741-14 REV ORIGINAL.
